# SDR 2006UALA00585

- Difficulty date: March 26, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 20,428 hours, 7,852 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2 RT SILL BEAM HAS CORROSION BEYOND LIMITS.  INSTALLED REPAIR ANGLES WHERE CORROSION OCCURRED PER SRM 53-41-14.  REINFORCEMENT OF A PSE.
